Strong convergence theorems for a common zero of a countably infinite family of α-inverse strongly accretive mappings

Habtu Zegeye, Naseer Shahzad

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

Let E be a real reflexive Banach space which has a uniformly Gâteaux differentiable norm. Assume that every nonempty closed convex and bounded subset of E has the fixed point property for nonexpansive mappings. Strong convergence theorems for approximation of a common zero of a countably infinite family of α-inverse strongly accretive mappings are proved. Related results deal with strong convergence of theorems to a common fixed point of a countably infinite family of strictly pseudocontractive mappings.

Original languageEnglish
Pages (from-to)531-538
Number of pages8
JournalNonlinear Analysis, Theory, Methods and Applications
Volume71
Issue number1-2
DOIs
Publication statusPublished - Jul 1 2009

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Strong convergence theorems for a common zero of a countably infinite family of α-inverse strongly accretive mappings'. Together they form a unique fingerprint.

  • Cite this